Muscle & Joint Pain

Sort by:
{"id":12688643659,"title":"Nurofen Plus Tablets - 32 Tablets","handle":"nurofen-plus-tablets-16-tablets-2","description":"\u003cp\u003e\u003cspan style=\"color: #ff0000;\"\u003e\u003cstrong\u003eMaximum purchase of 32 Tablets per Order - Flat packed to fit letterbox.\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eNurofen Plus Tablets\u003c\/strong\u003e (Caplet shape) work at the source of pain and help reduce swelling to provide rapid relief from:\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHeadache.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eBackache.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eCramping period pain.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDental pain.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eMuscular and rheumatic pain.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAre developed with a combination of Ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs) and Codeine, a powerful analgesic which reduces the body's communication of pain messages to help you double the efforts of relieving your pain than taking a single painkiller alone.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAdults should initially take 2 tablets with water then if necessary, and then 1 or 2 tablets every 4-6 hours.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eMaximum of 6 tablets in 24 hours.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eChildren: not to be given.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eRead leaflet enclosed before use.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not use for more than 3 days, it can cause addiction.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not give Nurofen Plus to children under 12 years.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHave or have ever had stomach ulcer, or perforation or bleeding of the stomach.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHave breathing difficulties.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAre allergic to any of the ingredients or to aspirin or to other painkillers.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSuffer from severe liver, kidney or heart problems.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSuffer from chronic constipation.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAre taking other NSAID pain killers, or aspirin with a daily dose above 75mg daily.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAre in the last 3 months of pregnancy.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAre under 12 years old\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eSpeak to your Doctor or Pharmacist if you\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHave asthma, liver, kidney, heart or bowel problems.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSuffer from a thyroid disorder.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHave a head injury.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHave low blood pressure.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAre in the first 6 months of pregnancy.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIbuprofen 200 mg, Codeine phosphate 12.8 mg.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e","published_at":"2020-05-17T23:07:26+01:00","created_at":"2017-10-02T15:05:08+01:00","vendor":"Home Pharmacy","type":"","tags":["Back Pain","Headache Relief","Medicines","Muscle \u0026 Joint Pain","Pain Relief","Period Pain"],"price":1199,"price_min":1199,"price_max":1199,"available":true,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":3634709102632,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Nurofen Plus Tablets - 32 Tablets","public_title":null,"options":["Default Title"],"price":1199,"weight":44,"compare_at_price":null,"inventory_quantity":-508,"inventory_management":null,"inventory_policy":"deny","barcode":""}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/nurofen_plus_32_6ec74a3b-2bb2-42a3-89a0-ab1d06664cdd.jpg?v=1506953128"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/nurofen_plus_32_6ec74a3b-2bb2-42a3-89a0-ab1d06664cdd.jpg?v=1506953128","options":["Title"],"media":[{"alt":"Nurofen plus caplets tablets codeine ibuprofen pain relief","id":441375227997,"position":1,"preview_image":{"aspect_ratio":1.0,"height":1024,"width":1024,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/nurofen_plus_32_6ec74a3b-2bb2-42a3-89a0-ab1d06664cdd.jpg?v=1568986023"},"aspect_ratio":1.0,"height":1024,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/nurofen_plus_32_6ec74a3b-2bb2-42a3-89a0-ab1d06664cdd.jpg?v=1568986023","width":1024}],"content":"\u003cp\u003e\u003cspan style=\"color: #ff0000;\"\u003e\u003cstrong\u003eMaximum purchase of 32 Tablets per Order - Flat packed to fit letterbox.\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eNurofen Plus Tablets\u003c\/strong\u003e (Caplet shape) work at the source of pain and help reduce swelling to provide rapid relief from:\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHeadache.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eBackache.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eCramping period pain.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDental pain.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eMuscular and rheumatic pain.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAre developed with a combination of Ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs) and Codeine, a powerful analgesic which reduces the body's communication of pain messages to help you double the efforts of relieving your pain than taking a single painkiller alone.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAdults should initially take 2 tablets with water then if necessary, and then 1 or 2 tablets every 4-6 hours.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eMaximum of 6 tablets in 24 hours.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eChildren: not to be given.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eRead leaflet enclosed before use.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not use for more than 3 days, it can cause addiction.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not give Nurofen Plus to children under 12 years.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHave or have ever had stomach ulcer, or perforation or bleeding of the stomach.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHave breathing difficulties.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAre allergic to any of the ingredients or to aspirin or to other painkillers.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSuffer from severe liver, kidney or heart problems.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSuffer from chronic constipation.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAre taking other NSAID pain killers, or aspirin with a daily dose above 75mg daily.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAre in the last 3 months of pregnancy.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAre under 12 years old\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eSpeak to your Doctor or Pharmacist if you\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHave asthma, liver, kidney, heart or bowel problems.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSuffer from a thyroid disorder.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHave a head injury.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHave low blood pressure.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAre in the first 6 months of pregnancy.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIbuprofen 200 mg, Codeine phosphate 12.8 mg.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e"}
Nurofen plus caplets tablets codeine ibuprofen pain relief

Nurofen Plus Tablets - 32 Tablets

£11.99

Maximum purchase of 32 Tablets per Order - Flat packed to fit letterbox. Nurofen Plus Tablets (Caplet shape) work at the source of pain and help reduce swelling to provide rapid relief from: Headache. Backache. Cramping period pain. Dental pain. Muscular and rheumatic pain. Are developed with a combination of Ibuprofen which belongs to a group ...


More Info
Sold Out
Ibuprofen Tablets 200mg - 5 x 84 Tablets
{"id":12636779979,"title":"Ibuprofen Tablets 200mg - 5 x 84 Tablets","handle":"ibuprofen-tablets-200mg-84-tablets","description":"\u003cdiv class=\"cd-product-main cd-block\" itemscope=\"\" itemtype=\"http:\/\/schema.org\/Product\"\u003e\n\u003cdiv class=\"cd-product-bottom\"\u003e\n\u003cdiv class=\"cd-product-desc\"\u003e\n\u003cp itemprop=\"description\"\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIbuprofen 200mg\u003c\/strong\u003e reduces inflammation and related pain and so can be used to relieve muscular and rheumatic aches and pains.\u003c\/span\u003e\u003c\/p\u003e\n\u003c\/div\u003e\n\u003c\/div\u003e\n\u003c\/div\u003e\n\u003cdiv class=\"cd-product-details cd-product-details-wide cd-block\"\u003e\n\u003cdiv class=\"cd-product-details-tabs\"\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003e Used to relieve headaches, migraines, toothaches, neuralgia (nerve pains) and menstrual pains.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eThey can also reduce fevers and discomforts associated with colds and the flu.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIbuprofen belongs to a group of medicines called nonsteroidal anti-inflammatory drugs (NSAID) which works to lessen inflammation and pain.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAdults and children over 12 years and should take 1 tablet every 4-6 hours after food to a maximum of 3 tablets in any 24 hour period.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eShould not be given to children under 12 years.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eThe tablets should be swallowed with a drink of water or milk.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\n\u003cdiv class=\"cd-product-details-tabs\"\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you have a stomach ulcer or other stomach disorders.\u003c\/span\u003e\u003c\/div\u003e\n\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAsk your doctor or pharmacist before taking ibuprofen, especially if you are allergic to ibuprofen or aspirin.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you are allergic to, or taking another pain killer, suffer from asthma, may be pregnant or receiving regular medical treatment.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you have a stomach ulcer or other stomach disorders.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you have a stomach ulcer, perforation or bleeding, are allergic to any other ingredient or other painkillers.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you are in the last 3 months of pregnancy.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eConsult a doctor before taking if you have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver kidney or bowel problems, are a smoker or are pregnant.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eEach Ibuprofen 200mg tablet contains:\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIbuprofen 200mg, sodium starch glycollate, croscarmellose sodium, sucrose, E171, E127 and E211\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003c\/div\u003e\n\u003c\/div\u003e","published_at":"2019-09-27T15:25:58+01:00","created_at":"2017-09-28T23:19:48+01:00","vendor":"Home Pharmacy","type":"","tags":["Cough \u0026 Cold Remedies","Dental Care","Fever","Flu Remedies","Headache \u0026 Migraine Relief","Headache Relief","Medicines","Muscle \u0026 Joint Pain","Pain Relief","Period Pain","Toothache"],"price":1500,"price_min":1500,"price_max":1500,"available":false,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":30307851862109,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":false,"name":"Ibuprofen Tablets 200mg - 5 x 84 Tablets","public_title":null,"options":["Default Title"],"price":1500,"weight":0,"compare_at_price":null,"inventory_quantity":0,"inventory_management":"shopify","inventory_policy":"deny","barcode":""}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/ibu_200_84_53f37083-22f0-433f-86a2-09d7f41bcfa9.jpg?v=1506637225"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/ibu_200_84_53f37083-22f0-433f-86a2-09d7f41bcfa9.jpg?v=1506637225","options":["Title"],"media":[{"alt":null,"id":440589975645,"position":1,"preview_image":{"aspect_ratio":1.0,"height":585,"width":585,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/ibu_200_84_53f37083-22f0-433f-86a2-09d7f41bcfa9.jpg?v=1568985856"},"aspect_ratio":1.0,"height":585,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/ibu_200_84_53f37083-22f0-433f-86a2-09d7f41bcfa9.jpg?v=1568985856","width":585}],"content":"\u003cdiv class=\"cd-product-main cd-block\" itemscope=\"\" itemtype=\"http:\/\/schema.org\/Product\"\u003e\n\u003cdiv class=\"cd-product-bottom\"\u003e\n\u003cdiv class=\"cd-product-desc\"\u003e\n\u003cp itemprop=\"description\"\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIbuprofen 200mg\u003c\/strong\u003e reduces inflammation and related pain and so can be used to relieve muscular and rheumatic aches and pains.\u003c\/span\u003e\u003c\/p\u003e\n\u003c\/div\u003e\n\u003c\/div\u003e\n\u003c\/div\u003e\n\u003cdiv class=\"cd-product-details cd-product-details-wide cd-block\"\u003e\n\u003cdiv class=\"cd-product-details-tabs\"\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003e Used to relieve headaches, migraines, toothaches, neuralgia (nerve pains) and menstrual pains.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eThey can also reduce fevers and discomforts associated with colds and the flu.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIbuprofen belongs to a group of medicines called nonsteroidal anti-inflammatory drugs (NSAID) which works to lessen inflammation and pain.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAdults and children over 12 years and should take 1 tablet every 4-6 hours after food to a maximum of 3 tablets in any 24 hour period.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eShould not be given to children under 12 years.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eThe tablets should be swallowed with a drink of water or milk.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\n\u003cdiv class=\"cd-product-details-tabs\"\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you have a stomach ulcer or other stomach disorders.\u003c\/span\u003e\u003c\/div\u003e\n\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAsk your doctor or pharmacist before taking ibuprofen, especially if you are allergic to ibuprofen or aspirin.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you are allergic to, or taking another pain killer, suffer from asthma, may be pregnant or receiving regular medical treatment.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you have a stomach ulcer or other stomach disorders.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you have a stomach ulcer, perforation or bleeding, are allergic to any other ingredient or other painkillers.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take if you are in the last 3 months of pregnancy.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eConsult a doctor before taking if you have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver kidney or bowel problems, are a smoker or are pregnant.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eEach Ibuprofen 200mg tablet contains:\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIbuprofen 200mg, sodium starch glycollate, croscarmellose sodium, sucrose, E171, E127 and E211\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003c\/div\u003e\n\u003c\/div\u003e"}
Ibuprofen Tablets 200mg - 5 x 84 Tablets

Ibuprofen Tablets 200mg - 5 x 84 Tablets

£15.00

Ibuprofen 200mg reduces inflammation and related pain and so can be used to relieve muscular and rheumatic aches and pains.  Used to relieve headaches, migraines, toothaches, neuralgia (nerve pains) and menstrual pains. They can also reduce fevers and discomforts associated with colds and the flu. Ibuprofen belongs to a group of medicin...


More Info
Sale

Unavailable

Sold Out